Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 26, 2014, 10:25:13 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 647492
  • Total Topics: 49336
  • Online Today: 187
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: abnormal liver count  (Read 1060 times)

0 Members and 1 Guest are viewing this topic.

Offline ik

  • Member
  • Posts: 13
abnormal liver count
« on: May 03, 2011, 08:17:06 AM »
hello, i have been on atripla now for just over 3 months. i started with a viral load of 141'000 and my cd4 was 320. my viral load a few weeks ago was 1'500 which was great and i have just found out my cd4 count has gone up to 420.  unfortunately i have found out that my liver count is abnormal and high due to the atripla. i'm not sure of the exact count until i visit my doc tomorrow.

i am concerned as what they will do? has any one else ha this problem? is it common? ive been told that this can happen and that it can stable again but i have been on atripla for over 3 months and am concerned about tomorrow. my results have been great so i would like to stay on atripla but very confused now due to my liver count. if anyone has any advice i would be very grateful  to hear form you.

kind regards

Offline newt

  • Member
  • Posts: 3,887
  • the one and original newt
Re: abnormal liver count
« Reply #1 on: May 03, 2011, 01:53:45 PM »
Liver counts are very variable, it is important to get a retest before deciding what to do.

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.